# SDR ABXA050364

- Difficulty date: October 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORNER ANGLE ON PRESSURE WEB CORRODED ON FORWARD BULKHEAD IN RIGHT WHEEL WELL, STA 857, RIGHT BUTT LINE 48.  NEW CORNER ANGLE FABRICATED IAW REA D853-52555.  ANGLE INSTALLED IAW DC8 SRM 51-1-20 AT STA 857, RIGHT BUTT LINE 48.
